Chest imaging of hypersensitivity pneumonitis induced by heroin abuse
JournalClinical Case Reports
MetadataShow full item record
AbstractLong-term abuse of nasally inhaled substances such as heroin can result in life-threatening hypersensitivity pneumonitis and respiratory distress. In the setting of hypoxia, a chest CTA is often necessary to see the extent of the lung involvement and to rule out pulmonary emboli.
Rights/Terms© 2021 The Authors. Clinical Case Reports published by John Wiley & Sons Ltd.
Alveolitis, Extrinsic Allergic--diagnostic imaging
Computed Tomography Angiography
Identifier to cite or link to this itemhttp://hdl.handle.net/10713/16061
- Foreign body aspiration pneumonia in an intravenous drug user.
- Authors: Bhaskar B, Andelkovic V
- Issue date: 2012 Jan
- A hitherto unreported pulmonary complication in an IV heroin user.
- Authors: Bishay A, Amchentsev A, Saleh A, Patel N, Travis W, Raoof S
- Issue date: 2008 Feb
- Hypersensitivity Pneumonitis and Acute Respiratory Distress Syndrome From E-Cigarette Use.
- Authors: Sommerfeld CG, Weiner DJ, Nowalk A, Larkin A
- Issue date: 2018 Jun
- Hypersensitivity pneumonitis reaction to Mycobacterium avium in household water.
- Authors: Marras TK, Wallace RJ Jr, Koth LL, Stulbarg MS, Cowl CT, Daley CL
- Issue date: 2005 Feb
- [Hypersensitivity pneumonitis presenting as acute respiratory distress syndrome].
- Authors: Arnouat B, Léveiller G, Barbarot N, Kerjouan M, Lederlin M, Desrues B, Jouneau S
- Issue date: 2019 Jun